# SDR SWAA2013030413253

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 35,958 hours, 20,989 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER SKIN CRACKED AT STA 101.90 RIB, 20 INCHES FWD OF REAR SPAR APPROX 1 INCH LONG.  REPAIRED SKIN PER SRM.
